# SDR SWIA202160500

- Difficulty date: June 12, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AREAS OF CORROSION ON LH FLOOR SILL BETWEEN FS 310.00 - 280.00     (C-CHECK RO 8/18/2021)    REMOVED AND REPLACED LH FLOOR SILL BETWEEN F.S. 280 AND F.S. 310.00, REF CRJ 900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND DWG 670-32170 REV V. LEAK CHECK GOOD  / COMPLIED WITH SKYWEST FORM M-337 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR
